Friday November 28th 2014

Snorting Tramadol

Thinking about snorting Tramadol? Know what to expect.

Here, we review what happens in the body while snorting Tramadol, as well as the dangers and safety concerns of snorting Tramadol.  Does Tramadol show up as an opiate on drug tests?  No.  But it can be detected using specific blood test, especially if your employer, school, or the authorities suspect you are getting high off Tramadol.  Your questions about snorting Tramadol are welcomed at the end of this article. We will try to answer all legitimate questions about Tramadol use with a personal reply ASAP.

Tramadol: What are you really snorting?

Tramadol is prescribed to treat moderate to severe pain. Does Tramadol have opiates?  No.  It is totally synthetic.  Tramadol is the active ingredient, but inactive ingredients may include ethylcellulose, dibutylsebacate, polyvinyl pyrrolidone, sodium stearylfumarate, colloidal silicon dioxide, and polyvinyl alcohol. So, when you snort Tramadol, you snort both the active and the inactive ingredients of this pain medication.

How does snorting Tramadol affect the body?

Tramadol affects the central nervous system, acting on the brain and nerves. Tramadol works as it binds to the opioid receptors of the brain, dulling the sensation of pain throughout the body. But Tramadol can also cause a host of minor side effects, ranging from drowsiness, to digestive problems, to agitation. Snorting Tramadol affects the central nervous system and can result in any of these side effects.

Snorting Tramadol to get high

Snorting Tramadol can lead to almost instant euphoria, or the feeling of being high. Snorting any drug increases the intesity of the effect of the drug. But snorting Tramadol also leads to large doses of Tramadol in the bloodstream. This quick and immediate addition of Tramadol to the body exposes you to much higher than normal doses than those you would absorb through the recommended oral route. Snorting drugs also raises the risk of adverse side effects. Some of these side effects which are particular to Tramadol, like the risk of seizures, can land you in the hospital.

Snorting Tramadol vs oral

While Tramadol can be snorted, doctors warn against this use of the medication. Oral preparations are safer and less likely to cause complications. Snorting Tramadol causes a quicker onset of effects, resulting in quicker pain relief. But it’s better to wait for the drug to take effect than to experience seizures or overdose.

Snorting Tramadol side effects

Taking Tramadol normally as prescribed can cause sleepiness, weakness, and symptoms which can even be frightening, such as uncontrollable shaking – but these side effects aren’t dangerous. Severe side effects are rarer, and occur more often when the medication is not taken as prescribed, such as higher or more frequent dosing. Snorting or injecting Tramadol can also trigger unwanted side effects The possible serious side effects of snorting Tramadol include:

  • coma
  • difficulty breathing
  • hallucinations
  • heart attack
  • seizures

Snorting Tramadol dangers

The side effects of snorting Tramadol are very serious. But you may not expect some of the other dangers associated with snorting drugs. These include:

1. Accidents – Snorting Tramadol puts you at increased risk of accidents due to the drowsiness it can cause. If you snort a drug and then drive, or operate machinery, you have significant increased risk of accidents.

2. Drug addiction – Snorting Tramadol definitely increases the risk that you become addicted to this habit-forming medication.

3. Illness or disease – Snorted Tramadol can also harm your nasal passages. Plus, if you are sharing snorting tools such as straws or rolled papers you could spread diseases such as Hepatitis or cold/flu virus.

4. Overdose – The risks of heart attack, seizure, and coma are very serious and should be considered if you’re thinking about snorting Tramadol.

Snorting Tramadol safely

Because of the seriousness of adverse effects, it’s not safe to snort Tramadol. But just so that you know, the FDA recommends no more than 400 mg of the medication per day, split into 50-100 mg doses every 4-6 hours. Higher doses run the risk of overdose or seizures. Elderly patients and those suffering from cirrhosis will probably be given lower doses by their doctors because they are at an increased risk of side effects.

Snorting Tramadol questions

Are you considering snorting Tramadol? Do you still have questions about snorting Tramadol or any other drug? If so, please let us know. We attempt to respond to all Tramadol questions with a personal and prompt reply and will do our best to provide you with qualified answers.

Reference Sources: DailyMed: Tramadol Hydrochloride tablet
PubMed: Seizures associated with intoxication and abuse of tramadol

FDA: Ultram ER Label

Leave a Reply

13 Responses to “Snorting Tramadol
gayboy1234
11:08 pm January 29th, 2013

What are your thoughts on Ultram/Tramadol effectiveness in warding off opiate withdrawals? I’ve found it to be very effective, not as powerfull as methadone or suboxen, but close. Is that because Ultram/Tramadol is in fact an opiate?

9:17 am February 1st, 2013

Hi GB1234. Yes, tramadol is officially an “opioid” or a man-made synthetic version of an opiate. Tramadol can be used during opiate withdrawal because it occupies opioid receptors in the brain. Tramadol is a unique drug, because it has both opiate and benzodiazepine effects in the brain. It can work for some during opiate withdrawal but may not be best for everyone.

Shawn
6:13 am February 11th, 2013

Any one ever have problems urinating when on tramidol, I had to go to the E.R. and get a cathitor put in and walked around with a bag strapped to my leg all weekend. Not a fun weekend.

Mika
8:24 pm March 28th, 2013

No questions. Just have a cousin wanting to visit and he’s fresh out of rehab. Some things I know to keep out of sight but tramodol I wasn’t sure about.

rhys
6:43 pm September 4th, 2013

hi, great information here. have a pack of tramadol and was considering snorting it. glad i decided to research new drugs before ingestion. the web needs more concise and coherent pages like this. thanks again! R

Lou
2:23 am October 28th, 2013

This is the reassurance I was looking for! Many thanks for this info

Sarah
2:53 am January 21st, 2014

Can u get numbness feeling in ur chest mine is on right.side and feels like my boob is numb also

1:44 pm January 22nd, 2014

Hello Sarah. Tramadol and other opioids can cause muscle tightness, but numbness is not one of the more commonly reported side effects. Seek medical help if any of symptoms you think is related to tramadol use becomes severe or does not go away.

Cody
3:13 am February 10th, 2014

I am just wondering if 1 or 2 lines is dangerous. I have very few tramadol left and am trying to make them last seeing as how I get no refills. I am in no way concerned about becoming addicted, I am too stubborn to. Once my back surgery is over, I will get rid of (properly I might add) of any prescription drugs in my possession. But anyways, 1 or 2 lines dangerous?

shane grant
6:38 pm February 21st, 2014

i snorted trimodal 50mg
im on pills bad dont no what to do can yall talk to me on face book olny way i can talk forgot my pass word to yahoo massger

10:15 am February 25th, 2014

Hi Shane. Call the Poison Control Center at 1-800-222-1222 for a quick assessment of your condition and medical recommendations for what to do next.

Taco stand
5:15 am April 25th, 2014

How about half a pill? Nothin bad there right?

Samuel
8:13 pm May 13th, 2014

what is more dangerous, snorting tramadol, or smoking cannabis?
because i like smoking cannabis and it has little to no bad side effects for ME..
but if i run out i use tramadol, insuffluated…
any thoughts?

Leave a Reply